# SDR ZZDA2011179

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE SKIN, DENTED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B717 SRM 55-10-01 FIG 201 AND EA 17-55-02825IR.
